# SDR GLBA98002

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ZK
- Make and model: Beech 1900D
- Aircraft serial: UE202
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1145800501
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW HYDRO LIGHT WHEN GEAR CAME UP.  BROKEN HYDRO LINE REPLACED.  (M)
